# SDR SWAA2021082409245

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 58,299 hours, 34,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231ZF HAS PUNCTURE AT INBD EDGE DOT A-21-02 ; / [01] EVALUATED PANEL 231ZF AND FOUND A DENT WITH PUNCTURE AT INBD/EDGE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-2 PAR 1A REV74.; [02] BOND TEST IAW B737 NDT PART 4; 51-00-05. NO DEFECTS NOTED. TOOL#31823; DUE 05OCT21; [03] REMOVE INSERT. CLEAN AND PREP AREA FOR REPAIR. APPLIED POTTING COMPOUND TO REPAIR. IAW SRM 53-00-50-2R-2 PAR3A-I REV74.   REPAIRED PUNCTURE AT INBD/EDGE OF PANEL 231ZF. IAW SRM 53-00-50-2R-2 SRM 53-00-50-2R-0.
